# SDR UALA2009120703768

- Difficulty date: December 7, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 76,508 hours, 9,128 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 2380 S19-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT PRESSURE BULKHEAD FWD FACE SKIN GOUGED, BS 2380 STR 19R-20R.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGED AREA. INSTALLED REPAIR REF SRM 53-80-08 REPAIR 3 DETAIL 1.
